Children Aged 3 Years Have Difficulty Defecating For One Week?
afternoon I want to ask, my child was at the age of 5 months already given a response. Is it true that 5 months of age given a result in causing children to be difficult chapter? my question is whether this can be fixed because I have given food that can digest food well, to some and only given the same medicine. but digestion still continues to be poor. Please help. Thank you
Thank you for the question.
Indeed, the recommended MPASI is when the baby has reached the age of 6 months. Giving MPASI too early in infants is at risk of causing it to experience indigestion, can diarrhea, but can also constipation. However, if only because of the influence of MPASI, this complaint should not occur prolonged, especially for years as you worry.
Most likely, if constipation that your child experiences is very frequent and prolonged, there are other factors that trigger it, such as lack of drinking, consuming less fiber, vomiting or excessive sweating, habit of holding bowel movements, digestive disorders (such as infections, inflammation of the intestine , food allergies, intolerance, intestinal obstruction), metabolic disorders, hormonal disorders, stress, lack of movement, and so on.
Provided that your child does not experience vomiting, hard stomach, colic, nutritional status disorders, bloody stool, or other severe complaints, often this condition is not dangerous. But to be sure, it never hurts to go to see your child to a doctor or pediatrician. Through laboratory tests, ultrasound, or other, often doctors can give your child the right treatment.
At this time, what can be done to improve complaints:
Give your child more water, vegetables, fruit, and whole grains in his diet
Train children so they don't like to hold BAB
Accompany children to be diligent in exercising early
Don't let your child live a sedentary lifestyle, including not giving him a gadget too early
Limit the provision of instant and preserved food and drinks to children
Do not carelessly give children drugs without doctor's advice
Hope this helps ...